# SDR AALA20100613DFW03

- Difficulty date: June 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 60,821 hours, 17,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT AFT LAMP INOPERATIVE.  REPLACED LAMP RIGHT OVERWING EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
